A British model has died after receiving the AstraZeneca COVID-19 vaccine, according to tragic news from Cyprus. Stephanie Dubois, who was just 39 years old at the time, had the vaccine in Paphos before being transferred to the country’s primary state hospital in Nicosia after experiencing complications.
Dubois had a “severe thrombotic event” mere days after receiving the vaccination, according to reports. After receiving the first dose on May 6, she was admitted to the hospital eight days later owing to breathing and nervous system problems.
“So I had the vaccination today! I hate needles, today was no exception… And now I feel horrendous… pizza and bed for me,” Dubois wrote on Facebook after receiving the first AstraZeneca vaccine.
After she was brought to hospital in Nicosia, she posted an even more concerning remark on the social networking website eight days later.
“Woke up feeling fine and then within an hour I had body shakes, all my joints seized [up] and I was struggling to breathe and was cold to the bone with a persistent headache and dizziness,” Dubois posted on Facebook on May 14.
“Mum and dad came to look after me and took me for a COVID test, which thankfully was negative… but it still doesn’t explain what the problem is. Maybe I’m having a prolonged reaction to my COVID jab last week.”
Unfortunately, she fell into a coma within five days, and “[she] was not anticipated to come out of it,” according to Andrew Powers, a friend of Dubois’. Dubois died on Saturday, May 22nd, according to reports in Cyprus that she had had a cerebral haemorrhage.
After certain concerns arose, countries temporarily halted the distribution of the AstraZeneca COVID-19 vaccination, with Cyprus being one of them. From March 18, the jab was once again utilized, as it had been in Germany, France, and many other EU member states.
While Dubois had no underlying health issues, there have been two previous incidents in Cyprus of people developing blood clots after getting the AstraZeneca vaccination, albeit none of these people died.